• Previous Article
    Ground state solutions for the fractional problems with dipole-type potential and critical exponent
  • CPAA Home
  • This Issue
  • Next Article
    Basic reproduction number estimation and forecasting of COVID-19: A case study of India, Brazil and Peru
doi: 10.3934/cpaa.2021187
Online First

Online First articles are published articles within a journal that have not yet been assigned to a formal issue. This means they do not yet have a volume number, issue number, or page numbers assigned to them, however, they can still be found and cited using their DOI (Digital Object Identifier). Online First publication benefits the research community by making new scientific discoveries known as quickly as possible.

Readers can access Online First articles via the “Online First” tab for the selected journal.

Liouville type theorems for stable solutions of elliptic system involving the Grushin operator

Mathematics Department, Faculty of Sciences and Arts, King Khalid University, Muhayil Asir, Saudi Arabia, University of Tunis El Manar, Faculty of Sciences of Tunis Department of Mathematics, Campus University 2092 Tunis, Tunisia

Received  March 2021 Revised  September 2021 Early access November 2021

We examine the following degenerate elliptic system:
$ -\Delta_{s} u \! = \! v^p, \quad -\Delta_{s} v\! = \! u^\theta, \;\; u, v>0 \;\;\mbox{in }\; \mathbb{R}^N = \mathbb{R}^{N_1}\times \mathbb{R}^{N_2}, \quad\mbox{where}\;\; s \geq 0\;\; \mbox{and} \;\;p, \theta \!>\!0. $
We prove that the system has no stable solution provided
$ p, \theta >0 $
and
$ N_s: = N_1+(1+s)N_2< 2 + \alpha + \beta, $
where
$ \alpha = \frac{2(p+1)}{p\theta - 1} \quad\mbox{and} \quad \beta = \frac{2(\theta +1)}{p\theta - 1}. $
This result is an extension of some results in [15]. In particular, we establish a new integral estimate for
$ u $
and
$ v $
(see Proposition 1.1), which is crucial to deal with the case
$ 0 < p < 1. $
Citation: Foued Mtiri. Liouville type theorems for stable solutions of elliptic system involving the Grushin operator. Communications on Pure & Applied Analysis, doi: 10.3934/cpaa.2021187
References:
[1]

I. BirindelliI. Capuzzo Dolcetta and A. Cutr$\grave{\rm{l}}$, Liouville theorems for semilinear equations on the Heisenberg group, Ann. Inst. H. Poincaré Anal. Non Linéaire, 14 (1997), 295-308.  doi: 10.1016/S0294-1449(97)80138-2.  Google Scholar

[2]

I. Birindelli and J. Prajapat, Nonlinear Liouville theorems in the Heisenberg group via the moving plane method, Commun. Partial Differ. Equ., 26 (1999), 1875-1890.  doi: 10.1080/03605309908821485.  Google Scholar

[3]

J. Busca and R. Manasevich, A Liouville-type theorem for Lane-Emden systems, Indiana Uni. Math. J., 51 (2002), 37-52.  doi: 10.1512/iumj.2002.51.2160.  Google Scholar

[4]

C. Cowan, Liouville theorems for stable Lane-Emden systems and biharmonic problems, Nonlinearity, 26 (2013), 2357-2371.  doi: 10.1088/0951-7715/26/8/2357.  Google Scholar

[5]

A. T. Duong and Q. H. Phan, Liouville type theorem for nonlinear elliptic system involving Grushin operator, J. Math. Anal. Appl., 454 (2017), 785-801.  doi: 10.1016/j.jmaa.2017.05.029.  Google Scholar

[6]

B. Franchi and E. Lanconelli., Une métrique associée à une classe d'opérateurs elliptiques dégénérés, Rend. Sem. Mat. Univ. Politec. Torino. 1983,105–114, conference on linear partial and pseudodifferential operators, Torino, 1982.  Google Scholar

[7]

H. HajlaouiA. Harrabi and F. Mtiri, Liouville theorems for stable solutions of the weighted Lane-Emden system, Discrete Contin. Dyn. Syst., 37 (2017), 265-279.  doi: 10.3934/dcds.2017011.  Google Scholar

[8]

L. Hu, Liouville type results for semi-stable solutions of the weighted Lane-Emden system, J. Math. Anal. Appl., 432 (2015), 429-440.  doi: 10.1016/j.jmaa.2015.06.032.  Google Scholar

[9]

A. E. Kogoj and E. Lanconelli, Liouville theorem for X-elliptic operators, Nonlinear Anal., 70 (2009), 2974-2985.  doi: 10.1016/j.na.2008.12.029.  Google Scholar

[10]

A. E. Kogoj and E. Lanconelli, On semilinear $\Delta_{\lambda}-$ Laplace equation, Nonlinear Anal., 75 (2012), 4637-4649.  doi: 10.1016/j.na.2011.10.007.  Google Scholar

[11]

A. E. Kogoj and E. Lanconelli, Linear and semilinear problems involving $\Delta_{\lambda}-$ Laplacians, J. Differ. Equ., 25 (2018), 167-178.   Google Scholar

[12]

E. Mitidieri, Nonexistence of positive solutions of semilinear elliptic systems in RN, Differ. Integral Equ., 9 (1996), 465-479.   Google Scholar

[13]

E. Mitidieri, A Rellich type identity and applications, Commun. Partial Differ. Equ., 18 (1993), 125-151.  doi: 10.1080/03605309308820923.  Google Scholar

[14]

D. D. Monticelli, Maximum principles and the method of moving planes for a class of degenerate elliptic linear operators, J. Eur. Math. Soc., 12 (2010), 611-654.  doi: 10.4171/JEMS/210.  Google Scholar

[15]

F. Mtiri and D. Ye, Liouville theorems for stable at infinity solutions of Lane-Emden system, Nonlinearity, 32 (2019), 910-926.  doi: 10.1088/1361-6544/aaf078.  Google Scholar

[16]

F. Mtiri, On the Classification of Solutions to a Weighted Elliptic System Involving the Grushin Operator, Acta Appl. Math., 174 (2021), 21 pp. doi: 10.1007/s10440-021-00425-2.  Google Scholar

[17]

M. Montenegro, Minimal solutions for a class of elliptic systems, Bull. London Math. Soc., 37 (2005), 405-416.  doi: 10.1112/S0024609305004248.  Google Scholar

[18]

L. Negro and G. Metafune and C. Spina, $L^{P}$ estimates for Baouendi-Grushin operator, arXiv: 1907.10439v1. Google Scholar

[19]

P. Polá$\check{c}$ikP. Quittner and P. Souplet, Singularity and decay estimates in superlinear problems via Liouville-type theorems. I. Elliptic equations and systems, Duke Math. J., 139 (2007), 555-579.  doi: 10.1215/S0012-7094-07-13935-8.  Google Scholar

[20]

J. Serrin and H. Zou, Existence of positive solutions of the Lane-Emden system, Atti Semin. Mat. Fis. Univ. Modena, 46 (1998), 369-380.   Google Scholar

[21]

J. Serrin and H. Zou, Non-existence of positive solutions of Lane-Emden systems, Differ. Integral Equ., 9 (1996), 635-653.   Google Scholar

[22]

M. A. S. Souto, A priori estimates and existence of positive solutions of non-linear cooperative elliptic systems, Differ. Int. Equ, 8 (1995), 1245-1258.   Google Scholar

[23]

P. Souplet, The proof of the Lane-Emden conjecture in four space dimensions, Adv. Math., 221 (2009), 1409-1427.  doi: 10.1016/j.aim.2009.02.014.  Google Scholar

[24]

R. C. A. M. Van der Vorst, Variational identities and applications to differential systems, Arch. Rational Mech. Anal., 116 (1992), 375-398.  doi: 10.1007/BF00375674.  Google Scholar

[25]

X. Yu, Liouville type theorem for nonlinear elliptic equation involving Grushin operators, Commun. Contemp. Math., 17 (2015), 12 pp. doi: 10.1142/S0219199714500503.  Google Scholar

show all references

References:
[1]

I. BirindelliI. Capuzzo Dolcetta and A. Cutr$\grave{\rm{l}}$, Liouville theorems for semilinear equations on the Heisenberg group, Ann. Inst. H. Poincaré Anal. Non Linéaire, 14 (1997), 295-308.  doi: 10.1016/S0294-1449(97)80138-2.  Google Scholar

[2]

I. Birindelli and J. Prajapat, Nonlinear Liouville theorems in the Heisenberg group via the moving plane method, Commun. Partial Differ. Equ., 26 (1999), 1875-1890.  doi: 10.1080/03605309908821485.  Google Scholar

[3]

J. Busca and R. Manasevich, A Liouville-type theorem for Lane-Emden systems, Indiana Uni. Math. J., 51 (2002), 37-52.  doi: 10.1512/iumj.2002.51.2160.  Google Scholar

[4]

C. Cowan, Liouville theorems for stable Lane-Emden systems and biharmonic problems, Nonlinearity, 26 (2013), 2357-2371.  doi: 10.1088/0951-7715/26/8/2357.  Google Scholar

[5]

A. T. Duong and Q. H. Phan, Liouville type theorem for nonlinear elliptic system involving Grushin operator, J. Math. Anal. Appl., 454 (2017), 785-801.  doi: 10.1016/j.jmaa.2017.05.029.  Google Scholar

[6]

B. Franchi and E. Lanconelli., Une métrique associée à une classe d'opérateurs elliptiques dégénérés, Rend. Sem. Mat. Univ. Politec. Torino. 1983,105–114, conference on linear partial and pseudodifferential operators, Torino, 1982.  Google Scholar

[7]

H. HajlaouiA. Harrabi and F. Mtiri, Liouville theorems for stable solutions of the weighted Lane-Emden system, Discrete Contin. Dyn. Syst., 37 (2017), 265-279.  doi: 10.3934/dcds.2017011.  Google Scholar

[8]

L. Hu, Liouville type results for semi-stable solutions of the weighted Lane-Emden system, J. Math. Anal. Appl., 432 (2015), 429-440.  doi: 10.1016/j.jmaa.2015.06.032.  Google Scholar

[9]

A. E. Kogoj and E. Lanconelli, Liouville theorem for X-elliptic operators, Nonlinear Anal., 70 (2009), 2974-2985.  doi: 10.1016/j.na.2008.12.029.  Google Scholar

[10]

A. E. Kogoj and E. Lanconelli, On semilinear $\Delta_{\lambda}-$ Laplace equation, Nonlinear Anal., 75 (2012), 4637-4649.  doi: 10.1016/j.na.2011.10.007.  Google Scholar

[11]

A. E. Kogoj and E. Lanconelli, Linear and semilinear problems involving $\Delta_{\lambda}-$ Laplacians, J. Differ. Equ., 25 (2018), 167-178.   Google Scholar

[12]

E. Mitidieri, Nonexistence of positive solutions of semilinear elliptic systems in RN, Differ. Integral Equ., 9 (1996), 465-479.   Google Scholar

[13]

E. Mitidieri, A Rellich type identity and applications, Commun. Partial Differ. Equ., 18 (1993), 125-151.  doi: 10.1080/03605309308820923.  Google Scholar

[14]

D. D. Monticelli, Maximum principles and the method of moving planes for a class of degenerate elliptic linear operators, J. Eur. Math. Soc., 12 (2010), 611-654.  doi: 10.4171/JEMS/210.  Google Scholar

[15]

F. Mtiri and D. Ye, Liouville theorems for stable at infinity solutions of Lane-Emden system, Nonlinearity, 32 (2019), 910-926.  doi: 10.1088/1361-6544/aaf078.  Google Scholar

[16]

F. Mtiri, On the Classification of Solutions to a Weighted Elliptic System Involving the Grushin Operator, Acta Appl. Math., 174 (2021), 21 pp. doi: 10.1007/s10440-021-00425-2.  Google Scholar

[17]

M. Montenegro, Minimal solutions for a class of elliptic systems, Bull. London Math. Soc., 37 (2005), 405-416.  doi: 10.1112/S0024609305004248.  Google Scholar

[18]

L. Negro and G. Metafune and C. Spina, $L^{P}$ estimates for Baouendi-Grushin operator, arXiv: 1907.10439v1. Google Scholar

[19]

P. Polá$\check{c}$ikP. Quittner and P. Souplet, Singularity and decay estimates in superlinear problems via Liouville-type theorems. I. Elliptic equations and systems, Duke Math. J., 139 (2007), 555-579.  doi: 10.1215/S0012-7094-07-13935-8.  Google Scholar

[20]

J. Serrin and H. Zou, Existence of positive solutions of the Lane-Emden system, Atti Semin. Mat. Fis. Univ. Modena, 46 (1998), 369-380.   Google Scholar

[21]

J. Serrin and H. Zou, Non-existence of positive solutions of Lane-Emden systems, Differ. Integral Equ., 9 (1996), 635-653.   Google Scholar

[22]

M. A. S. Souto, A priori estimates and existence of positive solutions of non-linear cooperative elliptic systems, Differ. Int. Equ, 8 (1995), 1245-1258.   Google Scholar

[23]

P. Souplet, The proof of the Lane-Emden conjecture in four space dimensions, Adv. Math., 221 (2009), 1409-1427.  doi: 10.1016/j.aim.2009.02.014.  Google Scholar

[24]

R. C. A. M. Van der Vorst, Variational identities and applications to differential systems, Arch. Rational Mech. Anal., 116 (1992), 375-398.  doi: 10.1007/BF00375674.  Google Scholar

[25]

X. Yu, Liouville type theorem for nonlinear elliptic equation involving Grushin operators, Commun. Contemp. Math., 17 (2015), 12 pp. doi: 10.1142/S0219199714500503.  Google Scholar

[1]

Phuong Le. Liouville theorems for stable weak solutions of elliptic problems involving Grushin operator. Communications on Pure & Applied Analysis, 2020, 19 (1) : 511-525. doi: 10.3934/cpaa.2020025

[2]

Alberto Farina, Miguel Angel Navarro. Some Liouville-type results for stable solutions involving the mean curvature operator: The radial case. Discrete & Continuous Dynamical Systems, 2020, 40 (2) : 1233-1256. doi: 10.3934/dcds.2020076

[3]

Frank Arthur, Xiaodong Yan, Mingfeng Zhao. A Liouville-type theorem for higher order elliptic systems. Discrete & Continuous Dynamical Systems, 2014, 34 (9) : 3317-3339. doi: 10.3934/dcds.2014.34.3317

[4]

Anh Tuan Duong, Quoc Hung Phan. A Liouville-type theorem for cooperative parabolic systems. Discrete & Continuous Dynamical Systems, 2018, 38 (2) : 823-833. doi: 10.3934/dcds.2018035

[5]

Shigeru Sakaguchi. A Liouville-type theorem for some Weingarten hypersurfaces. Discrete & Continuous Dynamical Systems - S, 2011, 4 (4) : 887-895. doi: 10.3934/dcdss.2011.4.887

[6]

Frank Arthur, Xiaodong Yan. A Liouville-type theorem for higher order elliptic systems of Hé non-Lane-Emden type. Communications on Pure & Applied Analysis, 2016, 15 (3) : 807-830. doi: 10.3934/cpaa.2016.15.807

[7]

Kui Li, Zhitao Zhang. Liouville-type theorem for higher-order Hardy-Hénon system. Communications on Pure & Applied Analysis, 2021, 20 (11) : 3851-3869. doi: 10.3934/cpaa.2021134

[8]

Yuxia Guo, Ting Liu. Liouville-type theorem for high order degenerate Lane-Emden system. Discrete & Continuous Dynamical Systems, 2021  doi: 10.3934/dcds.2021184

[9]

Quoc Hung Phan. Optimal Liouville-type theorems for a parabolic system. Discrete & Continuous Dynamical Systems, 2015, 35 (1) : 399-409. doi: 10.3934/dcds.2015.35.399

[10]

Pavol Quittner, Philippe Souplet. Parabolic Liouville-type theorems via their elliptic counterparts. Conference Publications, 2011, 2011 (Special) : 1206-1213. doi: 10.3934/proc.2011.2011.1206

[11]

Dezhong Chen, Li Ma. A Liouville type Theorem for an integral system. Communications on Pure & Applied Analysis, 2006, 5 (4) : 855-859. doi: 10.3934/cpaa.2006.5.855

[12]

Pengyan Wang, Pengcheng Niu. Liouville's theorem for a fractional elliptic system. Discrete & Continuous Dynamical Systems, 2019, 39 (3) : 1545-1558. doi: 10.3934/dcds.2019067

[13]

Xinjing Wang. Liouville type theorem for Fractional Laplacian system. Communications on Pure & Applied Analysis, 2020, 19 (11) : 5253-5268. doi: 10.3934/cpaa.2020236

[14]

Alberto Farina. Symmetry of components, Liouville-type theorems and classification results for some nonlinear elliptic systems. Discrete & Continuous Dynamical Systems, 2015, 35 (12) : 5869-5877. doi: 10.3934/dcds.2015.35.5869

[15]

Philippe Souplet. Liouville-type theorems for elliptic Schrödinger systems associated with copositive matrices. Networks & Heterogeneous Media, 2012, 7 (4) : 967-988. doi: 10.3934/nhm.2012.7.967

[16]

Xiaohui Yu. Liouville type theorem for nonlinear elliptic equation with general nonlinearity. Discrete & Continuous Dynamical Systems, 2014, 34 (11) : 4947-4966. doi: 10.3934/dcds.2014.34.4947

[17]

Kaouther Ammar, Philippe Souplet. Liouville-type theorems and universal bounds for nonnegative solutions of the porous medium equation with source. Discrete & Continuous Dynamical Systems, 2010, 26 (2) : 665-689. doi: 10.3934/dcds.2010.26.665

[18]

Zongming Guo, Juncheng Wei. Liouville type results and regularity of the extremal solutions of biharmonic equation with negative exponents. Discrete & Continuous Dynamical Systems, 2014, 34 (6) : 2561-2580. doi: 10.3934/dcds.2014.34.2561

[19]

Mostafa Fazly, Yuan Li. Partial regularity and Liouville theorems for stable solutions of anisotropic elliptic equations. Discrete & Continuous Dynamical Systems, 2021, 41 (9) : 4185-4206. doi: 10.3934/dcds.2021033

[20]

Weiwei Zhao, Jinge Yang, Sining Zheng. Liouville type theorem to an integral system in the half-space. Communications on Pure & Applied Analysis, 2014, 13 (2) : 511-525. doi: 10.3934/cpaa.2014.13.511

2020 Impact Factor: 1.916

Metrics

  • PDF downloads (48)
  • HTML views (48)
  • Cited by (0)

Other articles
by authors

[Back to Top]